It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-07-2012, 11:34 PM   #1
Senior Member
(male)
 
Join Date: Jun 2012
Location: Ashmore, Il
Posts: 106
Deanne1962 HB UserDeanne1962 HB UserDeanne1962 HB User
New dosage; strange symptoms

On my recent blood test, my TSH was nearly 2 points lower than it was five weeks previous (from 6.06-4.12). I was placed on double dosage, with no hesitation. I have now been on 50 mcg, for just over a week. I have noticed some slight increase-certainly the sensation-in swelling in feet and hands. My blood pressure is good, and my kidney function, which also is a source of some concern, has not sent up any red flags for my pcp. I am still feeling myself tired, although not quite as much as when I first started Synthroid. The fatigue comes and goes throughout the day, and might even seem to hit me in waves, especially after sexual intimacy with my wife, which has been of considerable frustration for me.

 
Reply With Quote
Old 09-07-2012, 11:56 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Europe
Posts: 1,193
lisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB User
Re: New dosage; strange symptoms

Unfortunately the meds titrating process takes time and symptoms might wax and wane, some get worse, some better, new ones appear and so on. hang there things will get better. A week is still way to soon, although for me it's the time that adjusting symptoms are to start, again those are temporary. 50 mcg is still a small dosage too so likely you might need another increase at next testing.

in the meantime hang in there!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!